RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 28, Number 3, Pages 320–330 (Mi tmf4265)  

This article is cited in 1 scientific paper (total in 1 paper)

On $\Sigma$ models of spontane ously broken symmetries

E. A. Ivanov


Abstract: The group-theoretical aspects of spontaneous breaking in linear $\Sigma$ models are discussed. General conditions are formulated which must be satisfied by a multiplet of the group $G$ (compact or noncompact) for the construction on it of a $\Sigma$ model with given stability subgroup $H$ of the vacuum. It is shown that application of the general formalism of models to the case of spontaneously broken space-time symmetries requires the introduction of additional coordinates beyond the four coordinates $x_\mu$. An investigation is also made of the connection between $\Sigma$ models of internal symmetries and the corresponding nonlinear realizations.

Full text: PDF file (1305 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 28:3, 814–821

Bibliographic databases:

Received: 24.11.1975

Citation: E. A. Ivanov, “On $\Sigma$ models of spontane ously broken symmetries”, TMF, 28:3 (1976), 320–330; Theoret. and Math. Phys., 28:3 (1976), 814–821

Citation in format AMSBIB
\Bibitem{Iva76}
\by E.~A.~Ivanov
\paper On $\Sigma$~models of spontane ously broken symmetries
\jour TMF
\yr 1976
\vol 28
\issue 3
\pages 320--330
\mathnet{http://mi.mathnet.ru/tmf4265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449227}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 28
\issue 3
\pages 814--821
\crossref{https://doi.org/10.1007/BF01029173}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4265
  • http://mi.mathnet.ru/eng/tmf/v28/i3/p320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kapustnikov, “Nonlinear realization of Einsteinian supergravity”, Theoret. and Math. Phys., 47:2 (1981), 406–413  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:142
    Full text:50
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019